On ranges of compositions of deterministic root-to-frontier tree transformations

Fülöp Zoltán and Vágvölgyi Sándor: On ranges of compositions of deterministic root-to-frontier tree transformations. In: Acta cybernetica, (8) 3. pp. 259-266. (1988)

[thumbnail of cybernetica_008_fasc_003_259-266.pdf]
Preview
Cikk, tanulmány, mű
cybernetica_008_fasc_003_259-266.pdf

Download (739kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1988
Volume: 8
Number: 3
ISSN: 0324-721X
Page Range: pp. 259-266
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38487/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 266. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 13:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/12439

Actions (login required)

View Item View Item